# SDR DALA2018010500099

- Difficulty date: January 5, 2018
- Submitted: January 5, 2018
- Operation: Air carrier
- Aircraft: N828MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29699
- Aircraft time: 69,075 hours, 13,910 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Pitot Tube
- Condition: Malfunctioned
- Location: Captain'S
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ALTITUDE DISAGREE DURING DESCENT UP TO 300 FT BELOW 350 - 220,  300 FT AT FLIGHT LEVEL 340. 140 FT AT FLIGHT LEVEL 240. 50 FT AT 16000.  REMOVED AND REPLACED THE CAPTAIN`S PITOT PROBE IAW AMM 34-11.
